# SDR SWIA201437777

- Difficulty date: May 23, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 31,310 hours, 26,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER OF BAGGAGE BAY DOOR CUTOUT IS DENTED IN AND OUT OF LIMITS IAW SRM.  CUT-OUT DAMAGE, FABRICATED DOUBLERS AND LOCATED FASTENER HOLES, PERFORMED FINAL CUT ON 3 DOUBLERS AND COUNTERSUNK FASTENER HOLES. INSTALLED SEALANT AND DOUBLERS AND COMPLETED INSTALLATION OF REPAIR IAW REO AND SRM.
